# SDR IPXA2017051116996

- Difficulty date: May 2, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 18,027 hours, 11,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53810746200
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT AC BAY FRAME 46 HAS A CRACK INDICATION.  REPAIR IAW EO A300-5310-64145-A.
